# SDR UPS03441056

- Difficulty date: July 18, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 77,950 hours, 21,828 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  FX - BODY FAIRING SUPPORT FOUND SURFACE CORR AT STA 920 FROM LBL 30 - RBL 20.  BODY FRG SUPPORTT COR REMOVED AT LBL 25 TO LBL 30 AND REPROTECTED AS PER SRM 51-10-01 AND 51-10-02 WITHIN SRM 53-50-01 FIG 5 LIMITATION, BL 0 TO LBL 26 SUPPORT REPAIRED AS PER SRM 53-50-04 FIG 2 DUE TO EXCEEDED LIMITATION AS PER SRM 53-50-01 FIG 5 AFTER COR BLEND OUT 0.050 X 1 X 1 INCH BL 0 TO RBL 20 SUPPORTT REPAIRED REF NRC 5856 DETAIL.
